# SDR SIMA200503101

- Difficulty date: January 29, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- Aircraft time: 11,566 hours, 10,646 cycles
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION THE BAGGAGE DOOR CUT OUT WAS FOUND TO BE GOUGED AT THE AFT LOWER CORNER OUTER SKIN.  REMOVED THE DAMAGED OUTER SKIN BY MAKING A CUTOUT.  FABRICATED A FILLER, DOUBLER FOR REPAIR.  REPAIR DONE IAW SRM. (SW21200503066) (K)
